Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION PAINLEVE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 329

  • Page / 14
Export

Selection :

  • and

POLYNOMIAL HAMILTONIANS ASSOCIATED WITH PAINLEVE EQUATIONS. II: DIFFERENTIAL EQUATIONS SATISFIED BY POLYNOMIAL HAMILTONIANSOKAMOTO K.1980; PROC. JPN. ACAD., SER. A; ISSN 0386-2194; JPN; DA. 1980; VOL. 56; NO 8; PP. 367-371; BIBL. 6 REF.Article

ORDINARY DIFFERENTIAL EQUATIONS ON PAINLEVE-TYPE AND THE INVERSE SCATTERING TRANSFORMSEGUR H.1980; LECTURE NOTES PHYS.; DEU; DA. 1980; VOL. 130; PP. 255-259; BIBL. 15 REF.Conference Paper

POLYNOMIAL HAMILTONIANS ASSOCIATED WITH PAINLEVE EQUATIONS. IOKAMOTO K.1980; PROC. JPN. ACAD., SER. A; ISSN 0386-2194; JPN; DA. 1980; VOL. 56; NO 6; PP. 264-268; BIBL. 4 REF.Article

PAINLEVE FUNCTIONS OF THE THIRD KIND.MCCOY BM; TRACY CA; TAI TSUN WU et al.1977; J. MATH. PHYS.; U.S.A.; DA. 1977; VOL. 18; NO 5; PP. 1058-1092; BIBL. 14 REF.Article

RATIONAL SOLUTIONS OF PAINLEVE EQUATIONSAIRAULT H.1979; STUD. APPL. MATH.; USA; DA. 1979; VOL. 61; NO 1; PP. 31-53; BIBL. 22 REF.Article

SOLUTIONS DE LA CINQUIEME EQUATION DE PAINLEVEGROMAK VI.1976; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1976; VOL. 12; NO 4; PP. 740-742; BIBL. 3 REF.Article

PAINLEVE TRANSCENDENTS IN THE NEIGHBOURHOOD OF FIXED SINGULAR POINTSSHIMOMURA S.1982; FUNKCIALAJ EKVACIOJ; ISSN 0532-8721; JPN; DA. 1982; VOL. 25; NO 2; PP. 163-184; BIBL. 4 REF.Article

A NOTE ON SOLUTIONS OF PAINLEVE IICLARKSON PA; MCLEOD JM.1982; PHYSICS LETTERS SECTION A; ISSN 0375-9601; NLD; DA. 1982; VOL. 92; NO 9; PP. 425-426; BIBL. 6 REF.Article

SUR LES FEUILLETAGES ASSOCIES AUX EQUATIONS DU SECOND ORDRE A POINTS CRITIQUES FIXES DE P. PAINLEVEOKAMOTO K.1979; JAP. J. MATH.; JPN; DA. 1979; VOL. 5; NO 1; PP. 1-79; BIBL. 15 REF.Article

MONODROMY PROBLEM AND THE BOUNDARY CONDITION FOR SOME PAINLEVE EQUATIONSJIMBO M.1982; PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES; ISSN 508233; JPN; DA. 1982; VOL. 18; NO 3; PP. 1137-1161; BIBL. 11 REF.Article

SYSTEMES HAMILTONIENS POUR LES EQUATIONS 2, 3 ET 4 SE PAINLEVE = HAMILTONIAN SYSTEMS FOR THE EQUATIONS 2, 3, 4 OF PAINLEVEAIRAULT H.1982; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 295; NO 11; PP. 619-622; ABS. ENG; BIBL. 8 REF.Article

A COMMUTATOR REPRESENTATION OF PAINLEVE EQUATIONSFLASCHKA H.1980; J. MATH. PHYS.; USA; DA. 1980; VOL. 21; NO 5; PP. 1016-1018; BIBL. 10 REF.Article

MODELES NON LINEAIRES BIDIMENSIONNELS DE LA THEORIE DU CHAMP ET EQUATIONS DE PAINLEVEGROMAK VI; TSEGEL'NIK VV.1983; TEORETICESKAJA I MATEMATICESKAJA FIZIKA; ISSN 0564-6162; SUN; DA. 1983; VOL. 55; NO 2; PP. 189-196; ABS. ENG; BIBL. 18 REF.Article

AN ANALYSIS OF THE SECOND PAINLEVE EQUATION BY BILINEARIZATION. AN EQUATION DESCRIBING LONG TIME ASYMPTOTIC BEHAVIOR OF WAVES IN CERTAIN SOLITON TRANSMISSION LINESOISHI S.1980; TRANS. INST. ELECTRON. COMMUN. ENG. JPN., SECT. E; ISSN 0387-236X; JPN; DA. 1980; VOL. 63; NO 10; PP. 774-775; BIBL. 7 REF.Article

SERIES EXPANSIONS OF PAINLEVE TRANSCENDENTS IN THE NEIGHBOURHOOD OF A FIXED SINGULAR POINTSHIMOMURA S.1982; FUNKCIALAJ EKVACIOJ; ISSN 0532-8721; JPN; DA. 1982; VOL. 25; NO 2; PP. 185-197; BIBL. 2 REF.Article

UN PROBLEME INVERSE POUR L'EQUATION 5 DE PAINLEVEAIRAULT H.1982; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 294; NO 5; PP. 185-188; ABS. ENG; BIBL. 5 REF.Article

REMARKS ON NONLINEAR EVOLUTION EQUATIONS AND ORDINARY DIFFERENTIAL EQUATIONS OF PAINLEVE TYPEABLOWITZ MJ.1981; PHYSICA D; ISSN 0167-2789; NLD; DA. 1981; VOL. 3; NO 1-2; PP. 129-141; BIBL. 20 REF.Conference Paper

ON TAU FUNCTIONS OF A CLASS OF PAINLEVE TYPE EQUATIONS. IMORI Y.1980; PROC. JPN. ACAD., SER. A; ISSN 0386-2194; JPN; DA. 1980; VOL. 56; NO 6; PP. 250-255; BIBL. 5 REF.Article

SUR LES FAMILLES A UN PARAMETRE DE SOLUTION DES EQUATIONS DE PAINLEVEGROMAK VI.1978; DIFFER. URAVNEN., BELORUS. S.S.R.; BYS; DA. 1978; VOL. 14; NO 12; PP. 2131-2135; BIBL. 7 REF.Article

ZUR WERTVERTEILUNG DER LOESUNGEN DER VIERTEN PAINLEVESCHEN DIFFERENTIALGLEICHUNG = SUR LA DISTRIBUTION DES VALEURS DES SOLUTIONS DE L'EQUATION DIFFERENTIELLE DE PAINLEVE 4EMESTEINMETZ N.1982; MATH. Z.; ISSN 0025-5874; DEU; DA. 1982; VOL. 181; NO 4; PP. 553-561; BIBL. 13 REF.Article

"A CONNECTION FORMULA FOR THE SECOND PAINLEVE TRANSCENDENT"CLARKSON PA; MCLEOD JB.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 964; PP. 135-142; BIBL. 4 REF.Conference Paper

INVERSE SCATTERING, ORDINARY DIFFERENTIAL EQUATIONS OF PAINLEVE-TYPE, AND HIROTA'S BILINEAR FORMALISMRAMANI A.1981; ANN. N.Y. ACAD. SCI.; ISSN 0077-8923; USA; DA. 1981; VOL. 373; PP. 54-67; BIBL. 18 REF.Conference Paper

Direct ultradiscretization of Ai and Bi functions and special solutions for the Painlevé II equationISOJIMA, Shin; SATSUMA, Junkichi; TOKIHIRO, Tetsuji et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 15, issn 1751-8113, 155203.1-155203.13Article

ON A UNIFIED APPROACH TO TRANSFORMATIONS AND ELEMENTARY SOLUTIONS OF PAINLEVE EQUATIONSFOKAS AS; ABLOWITZ MJ.1982; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 11; PP. 2033-2042; BIBL. 33 REF.Article

ON THE TAU -FUNCTION OF THE PAINLEVE EQUATIONSOKAMOTO K.1981; PHYSICA D; ISSN 0167-2789; NLD; DA. 1981; VOL. 2; NO 3; PP. 525-535; BIBL. 9 REF.Article

  • Page / 14